MathSciNet Relay Station
MathSciNet bibliographic data
MR2845015 65M06 (26A33 35R11 45K05 65M12)
Zhang, Ya-nan; Sun, Zhi-zhong Alternating direction implicit schemes for the two-dimensional fractional sub-diffusion equation. J. Comput. Phys. 230 (2011), no. 24, 8713–8728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement